I started taking propranolol about a week ago for hand tremor but not on a regular basis. Leg cramps which led to surgery at my lower back a year ago has suddenly returned.
1 Aug 2012
Here's what I found on our site, hope it helps Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; disorientation; fever with aching and sore throat; hallucinations; memory loss; mental or mood changes; numbness or tingling of the hands; persistent or severe vision changes; red, swollen, blistered, or peeling skin; severe dizziness; shortness of breath or wheezing; sudden, unusual weight gain; swelling of the hands, ankles, or feet; unusual bruising; unusually slow heartbeat; very cold or blue fingers or toes.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Like when your hands a shaking a lot, or when you know you are going to be going into a stressfull sitiuation. Which brings up another question - if ...
1 answer • 5 Apr 2010
... month ago. I notice my left arm and hand trembling and hand shaking. Is this part of the decrease in the meds?
3 answers • 12 Nov 2010
My grandfather and father had tremors, however, they were never diagnosed. They just called it "The Palsy". When I was 15 I noticed (along ...
2 answers • 26 Nov 2011
I have been on propranolol for 20 years and has been increased to 80 mg. and not effective anymore.
1 answer • 17 Jan 2012
I cut my primidone back to 100 mg. Now my potassium is high (5.6.) Could there be a relationship? I had DBS surgery 6 1/2 years ago and have been ...
0 answers • 2 Feb 2016